# SDR DALA2019030701519

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 64,411 hours, 50,369 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SHORT ABOVE CAPTAINS INSTRUMENT PANEL. REPOSITIONED LT WING LANDING LIGHT SWITCH. OP'S NORMAL. (LP5824408)
